# SDR UHLA2012020700046

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,443 hours, 11,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR VENT FLAP WON'T OPEN USING HANDLE INSIDE CABIN.  OPERATED FWD SERVICE DOOR, OPS CHECK GOOD IAW EMB 170 MM 52-41-00.
